Isogenies of abelian varieties over fields of finite characteristic

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

It is proved that Tate's finiteness conjecture for isogenies of Abelian varieties over fields of characteristic other than 2 can be formally deduced from the conjecture on the resolution of singularities.Bibliography: 4 items.

Original languageEnglish (US)
Pages (from-to)451-461
Number of pages11
JournalMathematics of the USSR - Sbornik
Volume24
Issue number3
DOIs
StatePublished - Apr 30 1974

Fingerprint

Isogenies
Abelian Variety
Resolution of Singularities
Finiteness
Bibliography

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{bc7da55978814214a6fe8f28235e3c67,
title = "Isogenies of abelian varieties over fields of finite characteristic",
abstract = "It is proved that Tate's finiteness conjecture for isogenies of Abelian varieties over fields of characteristic other than 2 can be formally deduced from the conjecture on the resolution of singularities.Bibliography: 4 items.",
author = "Zarkhin, {Yuriy G.}",
year = "1974",
month = "4",
day = "30",
doi = "10.1070/SM1974v024n03ABEH001919",
language = "English (US)",
volume = "24",
pages = "451--461",
journal = "Sbornik Mathematics",
issn = "1064-5616",
publisher = "Turpion Ltd.",
number = "3",

}

Isogenies of abelian varieties over fields of finite characteristic. / Zarkhin, Yuriy G.

In: Mathematics of the USSR - Sbornik, Vol. 24, No. 3, 30.04.1974, p. 451-461.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Isogenies of abelian varieties over fields of finite characteristic

AU - Zarkhin, Yuriy G.

PY - 1974/4/30

Y1 - 1974/4/30

N2 - It is proved that Tate's finiteness conjecture for isogenies of Abelian varieties over fields of characteristic other than 2 can be formally deduced from the conjecture on the resolution of singularities.Bibliography: 4 items.

AB - It is proved that Tate's finiteness conjecture for isogenies of Abelian varieties over fields of characteristic other than 2 can be formally deduced from the conjecture on the resolution of singularities.Bibliography: 4 items.

UR - http://www.scopus.com/inward/record.url?scp=0039332308&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039332308&partnerID=8YFLogxK

U2 - 10.1070/SM1974v024n03ABEH001919

DO - 10.1070/SM1974v024n03ABEH001919

M3 - Article

AN - SCOPUS:0039332308

VL - 24

SP - 451

EP - 461

JO - Sbornik Mathematics

JF - Sbornik Mathematics

SN - 1064-5616

IS - 3

ER -